DSpace

Future University Hakodate Academic Archive >
Faculty and Students >
Dept. of Complex and Intelligent Systems >
Takamura, Hiroyuki >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10445/4993

Title: Blow-up theorem for semilinear wave equations with non-zero initial position
Authors: Takamura, Hiroyuki
Uesaka, Hiroshi
Wakasa, Kyohei
Abstract: 初期値の台がコンパクトでない場合の単独半線形波動方程式に対する初期値問題の解について、時間大域的に存在するための初期値の無限遠方での減衰に関する臨界条件中、唯一最適性が証明されていなかった部分を解明した。これが未解決だったのは、初期位置がゼロではなく初期速度がゼロの場合に、解の正値性を証明することが困難であったことに起因する。これを方程式全体を時間微分するという新しいアイディアで突破した。その際出てくる変わった形の初期値に関する減衰条件が、実は最適であることを単純な具体例によって示した。これまで知られていた解の正値性条件を更に厳しくすることによって、単純な具体例が作成可能となっている。 論文全体の構成と具体例挿入の証明の改善は高村、解の正値性の導出は上坂、非存在定理の検証は若狭が主にそれぞれ担当した。
Research Achievement Classification: 原著論文/Original Paper
Type: Journal Article
Peer Review: あり/yes
Solo/Joint Author(s): 共著/joint
Published journal or presented
academic conference: 
Journal of Differential Equations
Volume: 249
Number: 4
Spage: 914
Epage: 930
Date: 2010
Publisher: Elsevier
Appears in Collections:Takamura, Hiroyuki

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Copyright © 2010-2012 FUTURE UNIVERSITY HAKODATE.
DSpace Software Copyright © 2002-2010  Duraspace